# SDR CA051031001

- Difficulty date: October 28, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM29700LA902A1
- Condition: Failed
- Location: Nlg
- Component: Nlg Wheel Assy, Bfgoodrich, 31574
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI TO GATE AFTER ARRIVAL TO BASE, AIRCRAFT STOPPED DUE TO DIFFICULTY TO USE NLG STEERING. CREW FOUND LT NLG AXLE DAMAGED, DUE TO BEARING FAILURE.
